# SDR SWAA2024081525679

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Battery Pack, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1676.<[01] REMOVED; REPLACED; AND PERFORMED A GOOD TEST AT BATTERY PACK M1676 IAW AMM 33-51-06-960-805.;[02] VERIFIED ACTION ITEM 1;[03] UPDATED PARTS INFO;[04] VERIFIED CORRECTIVE ACTION 1.
